Discussions By Condition: I cannot get a diagnosis.

20 years old...misdiagnosis of crohn's?

Posted In: I cannot get a diagnosis. 4 Replies
  • Posted By: orifici
  • December 27, 2007
  • 07:38 AM

I was diagnosed with Crohn's disease 1 year ago, but all medicine made me more sick. I am not taking anything now, i feel a lot better, but I am still experiencing Crohn's symptoms and also other symptoms that do not fit with Crohn's. These symptoms were around before I was diagnosed but my doctors ignored them.

I experience fatigue, diarreah, anemia, and abdominal pain (Crohn's symptoms)

I also experience severe pain throughout my entire body on a daily basis, I have headaches every single day, and my legs go weak at random points during the day where they feel like they are going to give out.

I also experience this very weird thing... If i fall asleep for a short amount of time, usually a nap during the day, I wake up feeling sick to my stomach, my body is in severe aching pain, and I need to go to the bathroom several times. This DOES NOT happen when I wake up in the morning from a night's sleep, only from a nap.

My doctors are ignoring me and want me to take 16 pills a day for crohn's disease...please help me!

Reply Flag this Discussion

4 Replies:

  • I also forgot to add that I experience severe muscle cramps in my legs, feet and hands.
    orifici 1 Replies
    • December 27, 2007
    • 07:42 AM
    • 0
    Flag this Response
  • You have a lot of the symptoms of low blood potassium. Symptoms of hypokalemia include irregular heartbeat, which can range from mild to severe. Severe cases can result in cardiac arrest and paralysis of the lungs. Other symptoms can include muscle weakness, cramping, or flaccid paralysis (limpness); leg discomfort; extreme thirst; frequent urination; and confusion. Infants and young children with gastrointestinal illnesses that cause prolonged vomiting and diarrhea can die from cardiac arrest when potassium levels become dangerously low. When you wake from the nap, are you talking about urinating or defecating? But I think this might be just a symptom of something more going on. Ask your doc about potassium supplements and stress the above highlighted items.
    rad-skw 1,605 Replies
    • December 27, 2007
    • 00:18 PM
    • 0
    Flag this Response
  • I have crohn's too and it takes a while to find the right meds... not everything works for everyone, thats why there are so many different meds out there. But in order to see whats out there and get real help you need to find a doctor who will listen. DITCH YOUR DOCTOR AND FIND SOMEONE WHO LISTENS TO YOU!Good luck with everything.... remember, there IS a light at the end of the tunnel... you just need to find the right meds to get everything under control.
    Anonymous 42,789 Replies
    • December 30, 2007
    • 03:30 AM
    • 0
    Flag this Response
  • My doctors are ignoring me and want me to take 16 pills a day for crohn's disease...please help me!You need to find yourself another doctor if this one isn't listening to you. I took my daughter to 3 doctors before we found one who was willing to listen & work with us. She is doing great now.Please don't try to treat yourself. You need to be on some sort of meds to control it. It's just a question of what is going to work for you.Also, have you looked into the Specific Carbohydrate Diet? Google it. I'm not convinced it works as wonderfully as they claim, but it may provide you with some relief.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?